# SDR IPXA2015012385429

- Difficulty date: January 21, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVAC SLIDE RELEASE WARNING SYSTEM LIGHT INOPERATIVE.  WARNING BUZZER IS OPERATIVE.  TROUBLESHOT IAW TSM 52-73-00.  FOUND AUTONOMOUS STBY POWER SUPPLY UNIT INOPERATIVE. RESET CIRCUIT BREAKER AND CONNECTOR ON ASPSU. TESTED UNIT IAW MM 52-73-18-0401.  NO DEFECTS NOTED.  ADJ/TEST OF EMERGENCY ESCAPE SLIDE RELEASE WARNING.  TESTS NORMAL IAW AMM 52-73-00-0501.
